# SDR AALA202012249009

- Difficulty date: December 23, 2020
- Submitted: December 24, 2020
- Operation: Air carrier
- Aircraft: N9004F
- Make and model: Airbus A319-115
- Aircraft serial: 5745
- Aircraft time: 19,546 hours, 9,342 cycles
- Engine: Cfmint CFM565B6
- System (JASC): 7300 · Engine Fuel and Control
- Part: Valve
- Part number: 3296956
- Part serial: WCP6604J
- Condition: Leaking
- Location: Lt Engine Fuel
- Part time: 19,546 hours, 9,342 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED.  ON TAKEOFF TOWER AND ANOTHER AIRCRAFT REPORTED LEFT ENGINE LEAKING FUEL (NO LEAK INDICATED IN THE AIR).  AN EMERGENCY WAS DECLARED AND RETURNED TO PHL WHERE THE AIRCRAFT LANDED SAFELY WITHOUT FURTHER INCIDENT.  REPLACED THE HPTACC VALVE, WHICH WAS LEAKING FUEL AND ACCOMPLISHED A SATISFACTORY LEAK/OPERATIONAL CHECK, PER AMM 75-21-10.
